# SDR SWAA2024121055855

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CRACK ON UPPER CHORD OF FRAME ASSEMBLY ON FED CUTOUT BETWEEN S-5L AND S-6L AT BS 312 .<[01] REPAIRED UPPER CHORD OF FRAME ASSEMBLY ON FED CUTOUT BETWEEN S-5L AND S-6L AT BS 312 PER EA M-22-153-01244.;[02] VERIFIED CORRECTIVE ACTION 1
